# SDR LR7A9916

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 657
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION, FOUND FS 657 FLOOR SUPPORT UPPER CAP CORRODED AT BL 20R.  REPAIRED BY FILLER AND REPAIR ANGLES IAW SPAR MPP L100-404-99-019, DWG R99-0002-10.  LAC MEA 382-53-99-020.
